# SDR CALA2025030402579

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT WEB, REQUIERE REPLACEMENT (REF AAR NR 1000031047). ESFR CONPLETED. REPLACED WEB AT FWD CARGO COMPARTMENT IAW SRM 51-40-0 2-G0, DWG 143A8122 REV, SRM 51-40-05-0G-0, SRM 51-40-08-0G SRM 5 1-40-08-0G STEP 14, AMM 51-21-41-370-803 STEP 4, AMM 51-21-70-37 0-804 STEP 4 AMM 51-21-72-370-804 STEP 5 AND DWG 143A8330 REV A.
